Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes blood in semen in an elderly person while on blood thinners?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4158 Questions
Question
my husband take blood thiner and I think when he lifted it makes those tiny blood vessil
break his sement was nealy pure blood
my husband is on blood thiner and his sement is blood as if a woman on her peiord he is 73 years old and I turn 73 sunday I just don't what to do or think went to one Dr said not to worry see it a lots in men .
I just cant keep from wanted to know what to doa/





Mon, 7 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
I would insist you to take him to the ER at the earliest.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. It is apparent that your husband has developed a bleeding manifestation as a consequence of the blood thinners. A balance needs to be achieved and the PT+INR (indicators of coagulation capacity) should be immediately checked and suitably intervened into. I would insist you to take him to the ER at the earliest.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor